# SDR DALA2019020180666

- Difficulty date: January 27, 2019
- Submitted: February 2, 2019
- Operation: Air carrier
- Aircraft: N860DA
- Make and model: Boeing 777232
- Aircraft serial: 29951
- Aircraft time: 86,089 hours, 10,816 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7001, L/P 0920396) MIDLIFE MOD - PROX EMER LTS AT AFT GLY AND OFCR FOUND CRACKED. PROXIMITY EMER LTS AT AFT GLY AND OFCR. REMOVED AND REPLACED AS PER B777 AMM 33-51-05. OPS TEST REFR TO WKCARD 2500-01815-08.
